Australian man hospitalized with blood clots after Pfizer jab

0
5
COVID 19 vaccine

A policeman was reportedly being treated for blood clots on Wednesday in the Australian state of Queensland after receiving the Pfizer COVID-19 vaccine on Sunday.

The man, aged 40, had been patrolling the state’s COVID-19 quarantine hotels. He was rushed to hospital in the state capital of Brisbane after developing the clots.

Health authorities are reportedly on high alert and an COVID-19 quarantine hotels has been launched. At this stage no formal statement has been made.

Deputy Premier Steven Miles said on Wednesday that it was too early to say if the incident was linked to the Pfizer vaccine.”What people should be very confident in, though, is that our medical authorities are determined to investigate any such incident and provide that information and data, nationally and indeed internationally,” Miles said.

At least 14 people in Australia are known to have had allergic reactions to the Pfizer vaccine, but none had developed blood clots.

According to the World Health Organization, typical side effects of COVID-19 vaccines can include pain at the jab site, fever, fatigue, headache, muscle pain, chills and diarrhoea.

LEAVE A REPLY

Please enter your comment!
Please enter your name here